Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

Ricci curvature bounds and Einstein metrics on compact manifolds


Author: Michael T. Anderson
Journal: J. Amer. Math. Soc. 2 (1989), 455-490
MSC: Primary 53C20; Secondary 53C25, 58D17, 58G30
DOI: https://doi.org/10.1090/S0894-0347-1989-0999661-1
MathSciNet review: 999661
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 53C20, 53C25, 58D17, 58G30

Retrieve articles in all journals with MSC: 53C20, 53C25, 58D17, 58G30


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1989-0999661-1
Article copyright: © Copyright 1989 American Mathematical Society